Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 90, NWS Atlanta, GA

April 12, 2013Glascock County, Jefferson County, Warren County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 12, 2013, 2:28 AM EDT for Glascock County, Jefferson County, Warren County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2013, 2:28 AM EDT (06:28 UTC)
Expired
Apr 12, 2013, 3:15 AM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Glascock County, GA, Jefferson County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 8:24 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1020 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1020 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS52 KFFC 120628
SVRFFC
GAC125-163-301-120715-
/O.NEW.KFFC.SV.W.0090.130412T0628Z-130412T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 AM EDT FRI APR 12 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
  SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 315 AM EDT

* AT 225 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR EDGEHILL...MOVING NORTHEAST AT 45
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GIBSON...AVERA...STAPLETON AND WRENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY MORNING FOR
SOUTHEASTERN GEORGIA.

&&

LAT...LON 3306 8261 3309 8264 3313 8266 3315 8270
      3319 8274 3335 8252 3335 8245 3332 8240
      3332 8234 3326 8225
TIME...MOT...LOC 0628Z 233DEG 39KT 3316 8262

$$
2 follow-up statements
511 
WWUS52 KFFC 120641
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 AM EDT FRI APR 12 2013

GAC125-163-301-120715-
/O.CON.KFFC.SV.W.0090.000000T0000Z-130412T0715Z/
WARREN GA-GLASCOCK GA-JEFFERSON GA-
241 AM EDT FRI APR 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR NORTHERN JEFFERSON...NORTHEASTERN GLASCOCK AND SOUTHEASTERN
WARREN COUNTIES...

AT 239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR STAPLETON...MOVING NORTHEAST
AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WRENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY MORNING FOR
SOUTHEASTERN GEORGIA.

&&

LAT...LON 3317 8244 3318 8248 3319 8250 3322 8256
      3326 8263 3335 8252 3335 8245 3332 8240
      3332 8234 3326 8225
TIME...MOT...LOC 0641Z 233DEG 39KT 3324 8248

$$
805 
WWUS52 KFFC 120652
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 AM EDT FRI APR 12 2013

GAC125-163-301-120701-
/O.CAN.KFFC.SV.W.0090.000000T0000Z-130412T0715Z/
WARREN GA-GLASCOCK GA-JEFFERSON GA-
252 AM EDT FRI APR 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON...
NORTHEASTERN GLASCOCK AND SOUTHEASTERN WARREN COUNTIES IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHERN 
JEFFERSON...NORTHEASTERN GLASCOCK AND SOUTHEASTERN WARREN 
COUNTIES AND SEVERE WEATHER IS NO LONGER EXPECTED.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.


LAT...LON 3317 8244 3318 8248 3319 8250 3322 8256
      3326 8263 3335 8252 3335 8245 3332 8240
      3332 8234 3326 8225
TIME...MOT...LOC 0651Z 233DEG 39KT 3330 8238

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:00 AM EDT, 28 minutes earlier.

Area forecast discussion, Apr 12, 2:00 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT FRI APR 12 2013

.UPDATE...
EVENT CONTINUES TO EVOLVE THIS EVENING AS DISCRETE CELLS MOVE AND
DEVELOP AHEAD OF MAIN SQUALL. MAIN CONCERNS CONTINUE TO BE
DAMAGING WINDS AND LARGE HAIL...WITH BOTH AREAS OF CONVECTION
CAPABLE OF PRODUCING A FEW TORNADOES.

FRONT EXPECTED TO PUSH THROUGH THE STATE AFTER 06Z...WITH HIGH
PRESSURE AND CLEARING CONDITIONS MOVING INTO THE AREA.
OVERALL...FORECAST LOOKS TO BE ON TRACK...AND WILL CONTINUE TO MAKE
PERIODIC UPDATES BASED ON OBSERVATIONS AND RADAR TRENDS AS NEEDED.

31

&&

.PREV DISCUSSION... /ISSUED 348 PM EDT THU APR 11 2013/

SHORT TERM /TONIGHT THROUGH FRIDAY/...
COLD FRONT CURRENTLY ACROSS EASTERN MISSISSIPPI AND NORTHWEST
ALABAMA...WITH A WARM FRONT STRETCHING FROM THE OHIO VALLEY TO THE
DELMARVA PENINSULA. FFC FORECAST AREA IS WELL WITHIN THE WARM SECTOR
THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE STARTED TO INCREASE
IN COVERAGE SINCE THE EARLY AFTERNOON. 18Z SOUNDING SHOWS A STRONG
CAP AROUND 675MB. THE CAP SHOULD ERODE IN THE NEXT FEW HOURS...WITH
STORM INTENSITY INCREASING.

SQUALL LINE CONTINUES TO STRENGTHEN AHEAD OF THE COLD FRONT IN
EASTERN MS/NW ALABAMA AS A STRONG SW/500MB TROUGH SWINGS OUT OF THE
LOWER MISSISSIPPI RIVER VALLEY. THIS LINE OF SHOWERS AND
THUNDERSTORMS WILL MOVE EASTWARD AND INTO THE CWFA DURING THE
EVENING...AND CONTINUE THROUGH THE CWFA OVERNIGHT AND INTO EARLY
FRIDAY MORNING. NAM AND GFS PROG SEVERAL HUNDRED TO AROUND A 1000
J/KG OF CAPE WELL INTO THE OVERNIGHT HOURS. IN ADDITION...SHEAR WILL
INCREASE AS THE FRONTAL BOUNDARY APPROACHES AS WILL LIFT WHEN THE
SHORTWAVE MOVES THROUGH. 18Z SOUNDING ALSO SHOWS A NICE INVERTED V
STRUCTURE...INDICATIVE OF STRONG/DAMAGING WIND GUSTS. THE SQUALL
LINE ALREADY HAS A HISTORY OF PRODUCING TORNADOES...AND WITH THE
SHEAR INCREASING...THE POTENTIAL TORNADOES TO DEVELOP WILL CONTINUE
UNTIL THE FRONT PASSES.

STORMS WILL LINGER INTO THE OVERNIGHT HOURS/EARLY FRIDAY UNTIL THE
FRONT EXITS THE CWFA. RAPID CLEARING IS EXPECTED BEHIND THE
BOUNDARY. TOOK A BLEND FOR TEMPS.

NLISTEMAA

LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. INCREASED POPS A
BIT FOR SUN AS NEXT SHORTWAVE MOVES IN BUT LEFT THE LOCATION OF
THE EXPECTED PRECIP AS IS. CLEARING CONDITIONS ARE STILL EXPECTED
ON FRIDAY AS HIGH PRESSURE SETTLES OVER THE STATE BEHIND THE
DEPARTING COLD FRONT. THE RIDGE WILL DOMINATE THROUGH EARLY
SUNDAY...THEN THE SURFACE RIDGE SLIPS EAST AND ESTABLISHES A
WARM...MOIST SOUTHERLY WIND FLOW BY SUNDAY AFTERNOON. AT THIS
SAME TIME...THE GFS AND ECMWF SHOW AN UPPER DISTURBANCE
APPROACHING FROM THE SOUTHWEST THAT SPARKS SHOWERS AND POSSIBLY A
FEW THUNDERSTORMS ALONG THE GULF COAST THAT INITIALLY SPREAD INTO
THE SOUTHERN THIRD OF THE FORECAST AREA...BEFORE SPREADING OVER
THE REST OF THE AREA BY SUNDAY NIGHT. MODELS SHOW THIS ACTIVE
PATTERN CONTINUING AS A SERIES OF SUBTLE DISTURBANCES INTERACT
WITH THE WARM MOIST AND UNSTABLE AIR MASS. THIS WILL PRODUCE
SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ON
MONDAY...TUESDAY AND AGAIN ON WEDNESDAY...MAINLY DURING DAYTIME
HEATING. HOWEVER...WILL HOLD ONTO A SLIGHT CHANCE OF SHOWERS EACH
NIGHT.

01

&&

.AVIATION...
06Z UPDATE...
ORGANIZED THUNDERSTORMS MAINLY EAST OF THE TAF SITES AT THIS TIME.
STILL SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE
FORECAST AREA AHEAD OF THE COLD FRONT. PRECIPITATION SHOULD BE EAST
OF THE ATLANTA METRO AND KCSG TAF SITES BY AROUND 07-08Z...AND KMCN
AND KAHN BY 09-11Z. DEGRADING CIGS EXPECTED THROUGH THE EARLY
MORNING...WITH MVFR/IFR BKN-OVC MOST AREAS THROUGH 12-15Z. IMPROVING
CONDITIONS EXPECTED 14-18Z. WINDS WILL SWITCH FROM SSW TO W-NW AT
THE TAF SITES AS FRONT PUSHES THROUGH BETWEEN 07Z AND 11Z WITH
SPEEDS VARIABLE BETWEEN 6-10KT...WITH OCCASIONAL GUSTS 12-20KT.
WINDS WILL REMAIN 10-14KT THROUGH THE AFTERNOON THEN DECREASE TO
6-9KT AFTER.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS THROUGH 15Z THEN HIGH CONFIDENCE.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  73  46  76 / 100  30   0   0
ATLANTA         54  68  48  73 / 100  10   0   0
BLAIRSVILLE     52  65  41  70 / 100  20   0   0
CARTERSVILLE    53  68  43  73 / 100   0   0   0
COLUMBUS        59  74  51  78 / 100  10   0   0
GAINESVILLE     56  69  46  73 / 100  20   0   0
MACON           64  75  45  79 / 100  30   0   0
ROME            51  69  43  73 / 100   0   0   0
PEACHTREE CITY  55  70  44  75 / 100  10   0   0
VIDALIA         68  78  52  79 / 100  50   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 4 AM EDT FRIDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN...
MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TOWNS...
TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WEBSTER...WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

TORNADO WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...CHATTOOGA...DADE...WALKER.

&&

SHORT TERM...31
LONG TERM....37
AVIATION...31
Hazardous weather outlook, Apr 11, 7:38 AM EDT, 18 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 AM EDT THU APR 11 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
738 AM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FROM MID TO LATE
AFTERNOON THROUGH TONIGHT...

A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL
APPROACH THE STATE THIS AFTERNOON... THEN PUSH ACROSS THE STATE
OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THE FRONT.

CONFIDENCE IS HIGH THAT ISOLATED SEVERE STORMS WILL ACCOMPANY
THIS SYSTEM... EITHER EMBEDDED WITHIN A SQUALL LINE OR FROM
DISCRETE THUNDERSTORMS DEVELOPING AHEAD OF THE SQUALL LINE.
ALTHOUGH DAMAGING WINDS WILL BE THE MAIN THREAT... A FEW EMBEDDED
TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. ESTIMATED TIMING OF
THE SQUALL LINE IS ENTERING NORTHWEST GEORGIA BY LATE AFTERNOON OR
EARLY EVENING... THE ATLANTA METRO AREA BY MID EVENING... THEN
ACROSS CENTRAL GEORGIA DURING THE LATE EVENING AND EARLY FRIDAY
MORNING HOURS.

RAINFALL AMOUNTS WILL BE HEAVY AT TIMES... ESPECIALLY ACROSS NORTH
AND PARTS OF CENTRAL GEORGIA WHERE WIDESPREAD 1 TO 2 INCHES ARE
EXPECTED. THESE RAINFALL AMOUNTS COULD RESULT IN BRIEF MINOR FLOODING
OF A FEW AREA STREAMS AND RIVERS... AS WELL AS OTHER TYPICAL LOW
LYING... FLOOD PRONE AREAS.

ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA ARE ADVISED TO CLOSELY
MONITOR THIS POTENTIALLY DANGEROUS FRONTAL SYSTEM AND REMAIN ALERT
FOR POSSIBLE SEVERE STORMS FROM LATER THIS AFTERNOON THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A SERIES OF SUBTLE DISTURBANCES IN THE UPPER LEVELS WILL INTERACT
WITH A WARM... MOIST AND UNSTABLE AIR MASS TO PRODUCE ISOLATED TO
SCATTERED THUNDERSTORMS ON MONDAY... TUESDAY AND AGAIN ON
WEDNESDAY... AND MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS NORTH AND CENTRAL GEORGIA SHOULD BE PREPARED FOR
ACTIVATION LATER THIS AFTERNOON... OR EARLY THIS EVENING.

In the hours before

Local storm report, Apr 11, 11:40 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     HAMILTON                32.76N 84.88W
04/11/2013                   HARRIS             GA   911 CALL CENTER

            TWO TREES WERE BLOWN DOWN ACROSS HIGHWAY 116 IN HARRIS
            COUNTY.

&&

RWILLIS
Local storm report, Apr 11, 11:46 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND DMG     2 SSE LAGRANGE          33.01N 85.02W
04/11/2013                   TROUP              GA   PUBLIC

            REPORT BY THE PUBLIC OF MULTIPLE TREES DOWN ON POWER
            LINES ON SOUTH DAVIS ROAD AND HIGHWAY 27.

&&

GWETZEL
Local storm report, Apr 11, 11:48 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     FORT BENNING/LAWSON ARM 32.35N 84.98W
04/11/2013                   CHATTAHOOCHEE      GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ONTO HIGHWAY 520 AT FORT BENNING.

&&

RWILLIS
Special weather statement, Apr 11, 11:49 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 PM EDT THU APR 11 2013

GAZ069-079-120430-
1149 PM EDT THU APR 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TALBOT AND UPSON
COUNTIES UNTIL 1230 AM EDT...

AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALBOTTON...MOVING NORTHEAST AT 65 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT AND
UPSON COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE BALDWINVILLE...OLIVE BRANCH...WOODLAND...JUNCTION
CITY...GENEVA...TALBOTTON...PO BIDDY CROSSROADS...PRATTSBURG...
PLEASANT HILL...BIG LAZER CREEK WMA...ROWLAND...SPREWELL BLUFF STATE
PARK...REDBONE CROSSROADS...LOGTOWN AND THOMASTON.

&&

LAT...LON 3283 8465 3294 8421 3282 8414 3273 8426
      3275 8429 3272 8431 3272 8433 3268 8434
      3268 8436 3264 8437 3257 8446 3256 8460
      3267 8464
TIME...MOT...LOC 0349Z 215DEG 55KT 3270 8448
Special weather statement, Apr 12, 12:28 AM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 AM EDT FRI APR 12 2013

GAZ038-049>051-060>062-072-073-120515-
1228 AM EDT FRI APR 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WARREN...
TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...JONES...BALDWIN...GREENE
AND HANCOCK COUNTIES UNTIL 115 AM EDT...

AT 1224 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WILLARD TO COOPERS...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WARREN...
TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...JONES...BALDWIN...GREENE
AND HANCOCK COUNTIES THROUGH 115 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE FLAT ROCK...COOPERS...MERIWETHER...PLANT
HARLEE BRANCH...WILLARD...ALLENWOOD...HARDWICK...SCOTTSBORO...
PANCRAS...MILLEDGEVILLE...WARFIELD...EATONTON...HARMONY...ROCK EAGLE
4-H CENTER AND ROCKVILLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3328 8275 3298 8319 3298 8321 3294 8328
      3295 8330 3292 8336 3315 8335 3329 8354
      3335 8354 3375 8296 3362 8288 3365 8282
      3359 8273
TIME...MOT...LOC 0428Z 230DEG 57KT 3333 8341 3321 8326
          3300 8328
Special weather statement, Apr 12, 2:22 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 AM EDT FRI APR 12 2013

GAZ062-074>076-120700-
222 AM EDT FRI APR 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 50 MPH WINDS IN WASHINGTON...WARREN...GLASCOCK AND
JEFFERSON COUNTIES UNTIL 300 AM EDT...

AT 220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOWNS...MOVING NORTHEAST AT 45 MPH.

THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 220 AM EDT. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WASHINGTON...WARREN...GLASCOCK AND JEFFERSON COUNTIES
THROUGH 300 AM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DOWNS...GRANGE...
EDGEHILL...STAPLETONS CROSSROADS...GIBSON...AVERA...BASTONVILLE...
STAPLETON AND WRENS.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

&&

LAT...LON 3298 8267 3312 8281 3335 8251 3334 8243
      3332 8240 3332 8234 3326 8225 3325 8225
TIME...MOT...LOC 0622Z 230DEG 40KT 3311 8266

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:02 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens28 min
Apr 11, 8:11 PM EDTTornado WarningFFCDawson, Gilmer, Pickens49 min
Apr 11, 8:13 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, Forsyth, Fulton47 min
Apr 11, 8:56 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Lumpkin49 min
Apr 11, 9:08 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Hall52 min
Apr 11, 9:56 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Troup34 min
Apr 11, 10:18 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Jackson42 min
Apr 11, 10:36 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup54 min
Apr 11, 11:01 PM EDTSpecial Weather StatementFFCChattahoochee44 min
Apr 11, 11:06 PM EDTSpecial Weather StatementFFCBanks24 min
Apr 11, 11:09 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart51 min
Apr 11, 11:39 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding36 min
Apr 11, 11:49 PM EDTSpecial Weather StatementFFCTalbot, Upson41 min
Apr 12, 12:28 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Putnam, Taliaferro47 min
Apr 12, 2:22 AM EDTSpecial Weather StatementFFCGlascock38 min
Apr 12, 3:05 AM EDTRiver Flood WarningFFCForsyth8 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.